MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T HD SYS. CDX W/BIBAG BLUE STAR; Dialyzer, High Permeability With Or Without Sealed Dialysate System

ERIKA DE REYNOSA, S.A. DE C.V. 2008T HD SYS. CDX W/BIBAG BLUE STAR; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number 191126
Medical Device Problem Codes Thermal Decomposition of Device (1071); Arcing (2583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
The fresenius field service technician (fst) was called onsite to evaluate a 2008t machine with power cord damage.Upon follow-up, the user facility biomedical technician (biomed) confirmed that the power cord sustained thermal damage.The power cord appeared blackened and there was darkness inside the plug.The biomed determined the damaged power cord was the result of arcing.The reported issue was identified during a routine check at the end of the day.There was no harm to any patients or individuals as a result of this issue.There was no smoke, spark, or flame observed.No additional thermal damage was identified and the reported issue did not cause extensive damage to the machine.There was no issue identified with the power outlet.The machine has approximately 4,204 operating hours and the plug is original to the machine.A replacement plug was ordered to resolve the reported issue.The replacement part had not arrived at the time of follow-up.The machine remained out of service pending repair.The biomed stated the part would be replaced without assistance from fresenius.No parts were reported to be returned to the manufacturer for physical evaluation.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
It was reported to fresnius that the power cord on the 2008t machine sustained damage.Upon follow-up, the user facility biomedical technician (biomed) confirmed that the power cord sustained thermal damage.The power cord appeared blackened and there was darkness inside the plug.The biomed determined the damaged power cord was the result of arcing.The reported issue was identified during a routine check at the end of the day.There was no harm to any patients or individuals as a result of this issue.There was no smoke, spark, or flame observed.No additional thermal damage was identified and the reported issue did not cause extensive damage to the machine.There was no issue identified with the power outlet.The machine has approximately 4,204 operating hours and the plug is original to the machine.A replacement plug was ordered to resolve the reported issue.The replacement part had not arrived at the time of follow-up.The machine remained out of service pending repair.The biomed stated the part would be replaced without assistance from fresenius.No parts were reported to be returned to the manufacturer for physical evaluation.
 
Additional Manufacturer Narrative
Correction: b5 (event description) plant investigation: no parts were returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation was performed by a fresenius field service technician (fst).A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was not able to be confirmed.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
2008T HD SYS. CDX W/BIBAG BLUE STAR
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key24875079
Report Number0008030665-2026-00695
Device Sequence Number8951933
Product Code KDI
UDI-Device Identifier00840861102099
UDI-Public00840861102099
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K243237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number191126
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by Manufacturer07/29/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown